# SDR CALA2020040300785

- Difficulty date: April 3, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N63820
- Make and model: Boeing 737924ER
- Aircraft serial: 43534
- Aircraft time: 21,887 hours, 7,819 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain Line
- Part number: 50014A4260150
- Condition: Leaking
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO''S PITOT DRAIN TUBE IS LEAKING REF LP 4817950. REMOVED FO''S PITOT DRAIN TUBE FROM A/C FOR REPLACEMENT. VERIFIED REMOVED INSTALLED F/O PITOT TUBE REF AMM 34-11-01-400-801 UP TO AND INCLUDING STEP F (21). MUST PROCEED WITH STEP G INSTALLATION TEST ROTABLE PARTS CHANGE WAS INDICATED - TT # 1306834  SN OFF 1641 IPC REFERENCE # 34-11-01-03 ITEM 23K VERIFIED  INSTALLATION OF F/O PITOT TUBE REF AMM 34-11-01-400-801 UP TO AND INCLUDING STEP F (21). REPLACED FIRST OFFICERS PITOT DRAIN TUBE WILL REQUIRE LEAK TEST REF MM 34-11-400-801, 34-11-00-790-810 COMPLIED WITH IDT REQUIREMENTS FOR F/O''S PITOT PROBE INSTALLATION UP TO AND INCLUDING B737-6789 AMM TASK 34-11-01-400-801 STEP G. LEAK CHECK TO BE PERFORMED USING AMM TASK 34-11-00-790-811. PROBE, PITOT,    OFF 29-3411-9-9001 1641 ON 29-3411-9-9001 1602
